Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Patch of no hair on beard. Prescribed Propysalic lotion. Right medicine?

Hi, I recently discovered that tiny patch on my beard where the hairs stopped growing. The skin appear over smooth and shiny and with no hairs at all. I have observed that these patches have grown in the last couple of weeks. Looks like a fungal infection , without any itching or signs. I consulted to doctor they told to apply Propysalic Nf Lotion. My question is it right medicine because I used for one week but I am not seen any effect.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You seem to be having alopecia areata. The medicine prescribed by your doctor is a combination of steroid -salicylic acid and would give results. One week time is too small time to notice results. Kindly continue it for few weeks but in case if the patch is increasing in size or number either steroid should be injected in these lesions or a pulse therapy of steroid should be suggested by doctor. Hope that answers your query. Take care.
Answered: Fri, 1 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor